I had been on the SSRI-type antidepressant Selexa (citolapram) because it was able to treat my kind of ADHD really well. The unfortunate thing is my sexuality just about flatlined when I took it and it just about squashed out my DL. I don't think the drug affected my AB side much, but because the DL was almost gone, my AB side was a little more visible and I indulged that side of me more. I have to go off of the antidepressant because my wife and I are trying to have a baby and ... uh... let me put the rest in the spoiler box:
Anyone on antidepressants want to share their experience?
I do want to clarify something: I was on the antidepressent only for the type of ADHD I have and I have not been formally diagnosed with depression or any non-neurological mental illness. If I had, then I would not go off of the medicine no matter the side affects and I would never condone anyone with depression to go off their meds without their doctor/psychiatrist's blessing.